# SDR C2XA98C1011

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 12041127001
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3297 - CREW REPORTED THE LANDING GEAR GREEN 'B' LIGHT ILLUMINATED IN FLIGHT, AND DURING GEAR TRANSIT THE RED 'A' AND 'B' LIGHT DID NOT ILLUMINATE ON THE RIGHT MAIN LANDING GEAR.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT THEN REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR PROX SWITCH IAW EMB-120 MM 32-61-01, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
